# SDR CA040628004

- Difficulty date: June 28, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 13,947 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 2520851
- Condition: Worn
- Location: Throttle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS IS THE SECOND OCCURRENCE OF SUCH A DEFECT NOTED BY THE SAME OPERATOR WITHIN THE PAST FEW WEEKS. THE SWAGED SWIVEL JOINT ON THE THROTTLE CONTROL WAS NOTED TO BE WORN TO THE POINT WHERE THE BALL END COULD BE REMOVED FROM ITS SWAGED SOCKET WITH EASE. DEFECT WAS DISCOVERED DURING ROUTINE INSPECTION.
